# SDR AALA991180

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1464A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11490
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: D43162401
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW-CLT - DURING CLIMB-OUT, FORWARD CARGO DOOR WARNING RECEIVED.  AIRCRAFT RETURNED TO DFW AND WARNING EXTINGUISHED DURING DESCENT.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  ADJUSTED FORWARD CARGO DOOR SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
